# SDR SWAA2022101978712

- Difficulty date: September 16, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOACATED AT STAB STA 92.70 AT 30 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-518222 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[03] REPAIRED INSPAR RIB LOACATED AT STAB STA 92.70 AT 30 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-09-2R-4 REPAIR 4. SEE SIGN OFF BELOW;[04] REPAIRED INSPAR RIB LOACATED AT STAB STA 92.70 AT 30 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-09-2R-4 REPAIR 4. SEE SIGN OFF BELOW
